# SDR DALA14003255802

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skin
- Condition: Dented
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND,  FOUND A DENT ON R4 DOOR, APPROX 6 INCHES BELOW FLOOR LEVEL FROM BS 1531-1639.  REPAIRED IAW ERA 521522-14, REV ORIGINAL.
